# SDR SWAA2015071742013

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 56,768 hours, 44,798 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER EXIT HANDLE OUT OF ADJUSTMENT.  ADJUSTED HANDLE IAW AMM.
